I am a 77year male, have type 2 Diabetes, open angle glaucoma and hypertension all under medication and under control. Am suffering from depression and anxiety since Ativan was stopped. My doctor has prescribed 0.05 mg clonazepam twice daily and 15 mg Mirtazapine at night. this medicine worked well in reducing all adverse symptoms , until the dose of clonazepam was reduced to 0.25 mg twice daily and Mirtazapine was increased to 22.5 mg (1+1/2, 15 mg tablet at night, for 1month. The anxiety and depression has returned but not as strongly as before .Doctor has suggested that further reduction of Clonazepam (1/4 tablet X twice daily) will be further done .I am afraid of the depression and anxiety returning again. Please comment and advise
You don't take benzos for depression, I'm wondering why he's taking you off the clonazepam, if you still have anxiety. Eventually the mirtazapine should help the depression and could possibly help the anxiety but its not yet. He needs to increase your mirtazapine, it can go up to 45 mg. You need to be firm and tell him how you feel too, don't just accept quietly.
You need to let your doctor know how you are still suffering with depression and anxiety. Like the other member stated that you can increase your dose of mirtazipine to 45 mg. Also there are many other antidepressants that help better for the depression and anxiety. Why he is taking you off clonazepam is just not right ( my opinion) when your suffering with anxiety. I suggest you make an appt with your doctor right away and have some serious talk about all this. Good luck
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2013 • 1 answer
Is 1mg Xanax 3x day a high dose. Was taking 1mg ativan 3x day but seemed to lose effect after 5 yrs?
Posted 17 May 2013 • 1 answer
Posted 17 Sep 2018 • 3 answers
Posted 21 Sep 2018 • 1 answer
Posted 9 Oct 2018 • 1 answer